ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" (25 CM) APPX 1.0 ML, SMALLBORE EXT SET W/6-PORT NANOCLAVE¿ MANIFOLD, CHECK V; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
AM6154 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary received five (5) used.List #am6154, 10" (25 cm) appx 1.0 ml, smallbore ext set w/6-port nanoclave¿ manifold, check valve (orange, glow, blue, purple, yellow, green rings), nanoclave¿, luer lock; lot #13907590.As received, sample #3 observed to have the tubing separated from the manifold.Sample #4 observed to have the nanoclave body separated from the spike.No other physical damage or anomalies observed.Sample #2 was unable to confirm complaint.The other 2 samples, confirmed customer complaint of leaking from tubing bonding connection point.Probable cause, incomplete insertion during manufacture process in ensenada.Dhr lot #13907590 and relevant commodities were reviewed, the following discrepancy was found.Exception type: ncmr document id#: 24983 list #: x1-5020 lot #:13854654 report quality during functional test had 2 pieces with leak.The total order quantity of (b)(4) pieces is stopped as impacted.1 sample of 2 inspected pieces was rejected and in dynamic sampling 1 sample of more than 250 inspected pieces was rejected.
Event or Problem Description
The event involved a 10" (25 cm) appx 1.0 ml, smallbore ext set w/6-port nanoclave¿ manifold, check valve (orange, glow, blue, purple, yellow, green rings), nanoclave¿, luer lock where the customer reported a leak from the tubing bonding connection point.There was patient involvement but no harm or adverse event.The investigation found malfunction of tubing separation which makes this report 2 of 4.